# SDR ASAA2022012837294

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 49,467 hours, 14,689 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RDAR PAINTS GHOST RETURNS ERRONEOUSLY DURING CRUISE IN AUTO MODE. MANUAL MODE APPEAR TO OPERATE NORMALLY. GROUNDED - YES. PERFORMED WX RADAR SYS TEST BITE REF V737-800 FIM 34-43 TASK 801, SYS TEST PASSED IN ALL SOURCE MODES. NO FAULTS FOUND AT THIS TIME. OKAY TO CONTINUE.
